# SDR DALA2015033102523

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR STRUCTURE BEAM BETWEEN Y1292 AND Y1162  AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68,  L=8", W=3", D=0.004".  REPLACED FLOORBEAM BETWEEN Y1292 AND Y1162 AFT GALLEY AREA FROM FRAME FR 68 IAW SRM 51-72-11 AND DWG D534 72800 AND D534 72815.
